Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
beckwith

advice for hyperpigmentation after cortisone injection please?

Recommended Posts

Hi guys,

I had a nasty cyst-like blemish injected by a dermatologist on Thu afternoon (it's now Sun afternoon, so... three days later) and I'm left with this:

http://img528.imageshack.us/img528/1743/img2947.jpg

It's still slightly raised, which freaks me out, cause although it doesn't hurt anymore, it makes me feel like it may not be totally dead. But it is really dark - in dim light, it almost looks like someone took a stick of charcoal and swiped my nose :( - and with me, that's usually a sign that it's dead and gone.

I've read through these boards many times, including the stickied FAQ on PIH (http://www.acne.org/messageboard/FAQ-Post-Inflammatory-H-t35143.html).

I'm early 30's with dark asian skin, I have tretinoin (atralin) that I could put on it. Can I do anything else? Any good hydoquinone products that might work for something that looks like this? Will either ice or warm compresses help? How about putting neosporin on it?

I think even from the photo, you can tell it's a pretty enormous spot and, needless to say, humiliating to deal with. I'm basically out of sick days at the office cause I used them all on, well, actually being sick. Trying to figure out a way to heal this thing, because every day out is horrible to deal with...

Alright, thanks for any input!!

Share this post


Link to post
Share on other sites
Hi guys,

I had a nasty cyst-like blemish injected by a dermatologist on Thu afternoon (it's now Sun afternoon, so... three days later) and I'm left with this:

http://img528.imageshack.us/img528/1743/img2947.jpg

It's still slightly raised, which freaks me out, cause although it doesn't hurt anymore, it makes me feel like it may not be totally dead. But it is really dark - in dim light, it almost looks like someone took a stick of charcoal and swiped my nose :( - and with me, that's usually a sign that it's dead and gone.

I've read through these boards many times, including the stickied FAQ on PIH (http://www.acne.org/messageboard/FAQ-Post-Inflammatory-H-t35143.html).

I'm early 30's with dark asian skin, I have tretinoin (atralin) that I could put on it. Can I do anything else? Any good hydoquinone products that might work for something that looks like this? Will either ice or warm compresses help? How about putting neosporin on it?

I think even from the photo, you can tell it's a pretty enormous spot and, needless to say, humiliating to deal with. I'm basically out of sick days at the office cause I used them all on, well, actually being sick. Trying to figure out a way to heal this thing, because every day out is horrible to deal with...

Alright, thanks for any input!!

I have the same type spot on my cheek. I've had it for 4 weeks. Can't figure out how to make it go away. If you figure it out, let me know. I still have a little bump underneath it too.

Share this post


Link to post
Share on other sites

that's definitely happened to me before.

if the bump stillll doesn't flatten after a week or so, you may have to go back & get it injected again....sometimes i used to have to have big ones injected twice in order for it to go away.

i've had that discoleration too. it eventually faded.

Share this post


Link to post
Share on other sites
that's definitely happened to me before.

if the bump stillll doesn't flatten after a week or so, you may have to go back & get it injected again....sometimes i used to have to have big ones injected twice in order for it to go away.

i've had that discoleration too. it eventually faded.

Thanks for the reply! Yeah, it's not going away. This morning, it's undeniably bigger and redder. I called the derm who I got the injection from on Thu, and they said I have to wait 7-10 days before getting another injection(!), because it's not good to have too much of it in a short period of time.

Does that sound about right? I made an appt. for Wed...

Wow. This sucks. :confused:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×